Comment & Response
September 11, 2013

Tumor Necrosis Factor Inhibitors and Myocardial Infarction in Psoriasis

Author Affiliations
  • 1Department of Dermatology, Kaiser Permanente Los Angeles Medical Center, Los Angeles, California

Copyright 2013 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.

JAMA. 2013;310(10):1075-1076. doi:10.1001/jama.2013.276749

To the Editor Dr Armstrong1 wrote a commentary in JAMA about our study published in the Archives of Dermatology on tumor necrosis factor (TNF) inhibitors and myocardial infarction (MI) in patients with psoriasis.2 She noted that age was treated as a dichotomous variable and suggested exploring it as a continuous variable. We did run age as a continuous variable, but it did not change the findings so we chose not to include this in our article.2 Furthermore, there were no interactions among the variables.

First Page Preview View Large
First page PDF preview
First page PDF preview